Existence of solutions for fractional four point boundary value problems with p-Laplacian operator

Articles > Article · 2015

Authors: Erbil ÇETİN, Fatma Serap TOPAL

JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, Journal Indexed in SCI Expanded, International, 2015, vol 19, pp 892-903

Summary

In this paper, we are concerned with proving the existence of solutions for four point fractional differential equations with p-Laplacian operator. We obtain the existence of at least one solution for the problem applying Schauder fixed-point theorem.

View details